# SDR MASA2011051802771

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,309 hours, 36,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HEAD BUMPER BROKEN.  R2 HEAD BUMPER.
